| Catalog Number |
795200 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the c10-3v transducer had separation of the lens from the body.The transducer was associated with an epiq 7g ultrasound system.The failure occurred outside of clinical use and no patient or user was harmed.The service engineer evaluated the transducer, confirmed the reported problem and replaced the transducer to address the customer's immediate concerns.Philips has started an investigation and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.The investigation confirmed separation of the lens from the body.The cause was a result of improper maintenance.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.The transducer was replaced to address the customer's immediate concerns, and the replacement transducer is in service with no further similar issues.